Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on stable processes


Authors: R. M. Blumenthal and R. K. Getoor
Journal: Trans. Amer. Math. Soc. 95 (1960), 263-273
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0119247-6
MathSciNet review: 0119247
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, The asymptotic distribution of the eigenvalues for a class of Markov operators, Pacific J. Math. vol. 9 (1959) pp. 399-408. MR 0107298 (21:6023)
  • [2] S. Bochner, Harmonic analysis and the theory of probability, Berkeley and Los Angeles, 1955. MR 0072370 (17:273d)
  • [3] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton, 1949. MR 0031582 (11:173d)
  • [4] R. O. Davies, Subsets of finite measure in analytic sets, Indag. Math. vol. 14 (1952) pp. 488-489. MR 0053184 (14:733g)
  • [5] A. Erdélyi, Higher transcendental functions, vol. II, New York, Bateman Manuscript Project, 1953.
  • [6] O. Frostman, Potential d'equilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Medd. Lunds Univ. Mat. Sem. vol. 3 (1935).
  • [7] R. K. Getoor, Markov operators and their associated semi-groups, Pacific J. Math. vol. 9 (1959) pp. 449-472. MR 0107297 (21:6022)
  • [8] P. Lévy, Le mouvement Brownien plan, Amer. J. Math. vol. 62 (1940) pp. 487-550. MR 0002734 (2:107g)
  • [9] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Translated by K. L. Chung, Cambridge, 1954. MR 0062975 (16:52d)
  • [10] H. P. McKean, Jr., Hausdorff-Besicovitch dimension of Brownian motion paths, Duke Math. J. vol. 22 (1955) pp. 229-234. MR 0069425 (16:1036b)
  • [11] -, Sample functions of stable processes, Ann. of Math. vol. 61 (1955) pp. 564-579. MR 0069424 (16:1036a)
  • [12] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, 1934. MR 1451142 (98a:01023)
  • [13] G. Polya, On the zeros of an integral function represented by Fourier's integral, Messenger of Math. vol. 52 (1923) pp. 185-188.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0119247-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society